# SDR CA081022009

- Difficulty date: October 7, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE PILOT HEARD AN UNUSUAL NOISE FROM THE ENGINE FOLLOWED BY A DECREASE IN COMPRESSOR TURBINE SPEED. THE PILOT RETURNED TO HIS POINT OF DEPARTURE WHERE AN UNEVENTFUL LANDING WAS MADE. THE ENGINE WAS NOT SHUT DOWN AND THE EMERGENCY POWER LEVER WAS NOT USED. THE ENGINE HAS BEEN SENT TO REPAIR STATION FOR INVESTIGATION, MANUFACTURER WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
